# SDR FBVXA1

- Difficulty date: May 6, 2004
- Submitted: May 6, 2004
- Operation: General aviation
- Aircraft: N627L
- Make and model: Cessna 550
- Aircraft serial: 5500843
- Aircraft time: 1,848 hours, 1,733 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Line
- Condition: Chafed
- Location: Outflow Valve
- Part time: 1,848 hours, 1,733 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE ELEVATOR CONTROL CABLE CHAFED THROUGH OUTFLOW VALVE VACUUM EJECTOR LINE CAUSING A (BUMP) IN THE PRESSURIZATION.  ALSO CAUSED ERRATIC PRESSURIZATION IN FLIGHT.  REPLACED THE LINE AND OPS CHECKED GOOD.
